# SDR CALA2016092695759

- Difficulty date: September 21, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 56,622 hours, 23,671 cycles
- Engine: Iae V2522A5
- Engine time: 47,183 hours, 19,558 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ECAM COMPRESSOR VANE FOLLOWED BY ENGINE STALL ECAM, AND ENGINE FAIL ECAM.  SHUTDOWN ENGINE.  RESTART SUCCESSFUL.  UNEVENTFUL LANDING WITH BOTH ENGINES AND APU ON.  REPLACED THE NR 2 ENGINE DUE CHRONIC VSV CHANNEL A FAULTS.
